# SDR 06FDEA1655

- Difficulty date: May 1, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1110 FLOORBEAM CORRODED ON LOWER FLANGE LBL 30 TO RBL 30.  REMOVED AND REINSTALLED AFT CARGO BAY CEILING PANELS BS 1110 TO BS 1170 AND   REMOVED AND REINSTALLED FLOORBOARDS BS 1030 TO BS 1100 RBL 0 TO RBL 45 FOR   ACCESS IAW SRM 51-30-2.  FOUND CORROSION ON FLOORBEAM BS 1110 OUT OF LIMITS,   REPAIRED FLOORBEAM IAW FED EX SR NR 27-53-034 MAJOR REPAIR.
